# SDR HEEA082444

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,392 hours
- System (JASC): 3446 · Non Radar Weather System
- Part: Indicator
- Part number: 7000839904
- Part serial: 81031355
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER INDICATOR HAS AN UNRELIABLE OFF FLAG AND NEEDLE PARKS DURING FLIGHT.
